Generalized Dirac duality and CP violation in a two-photon theory

Das, Ashok K.; M?ndez, Fernando

Más información

Título según WOS: Generalized Dirac duality and CP violation in a two-photon theory
Título según SCOPUS: Generalized Dirac duality and CP violation in a two-photon theory
Título de la Revista: Modern Physics Letters A
Volumen: 32
Número: 5
Editorial: World Scientific Publishing Co. Pte Ltd
Fecha de publicación: 2017
Idioma: English
DOI:

10.1142/S0217732317500328

Notas: ISI, SCOPUS - Isi